Skip to Content

I took 1 and a half of phenergan (promethazine) I can't hold my eyes open, but I'm scared to sleep?

Responses (2)

Stephen Treloar 28 Mar 2017

Why are you scared to sleep? If you are worried about the phenergan, check out the interactions button? You would be the first person ever to die from it at the dose you stated.

Take care and enjoy your sleep.

Shelbyjs101 29 Mar 2017

I was vomiting all day yesterday seemed like I threw up the medicine every time concidering it didn't stop it, so I took one plus a half, hoping to alteast get part of it I'm my system. But I never take more than the label calls for but I did this time and it started scaring me with how drowsy I was and my shallow breathing. Thanks for your help, my doctor called me in a suppository one so I don't throw it up. Thanks again :)

ChelleKay 29 Mar 2017

Dear Shelby, Phenergan can have a sleepy side effect if you are not used to them. I have Crohns Disease and have to take 4 a day; with meals and at bed time. Without it I would vomit profusely most anything I eat. I wonder why you needed 1 1/2. 1- 25mg always works for me. I would just go ahead and sleep it off and not do it again since it made you feel this way. Taken with a meal lessens this sleepy effect, at least for me. Good Luck, hon.

Shelbyjs101 29 Mar 2017

I was vomiting all day yesterday seemed like I threw up the medicine every time concidering it didn't stop it, so I took one plus a half, hoping to alteast get part of it I'm my system. But I never take more than the label calls for but I did this time and it started scaring me with how drowsy I was and my shallow breathing. Thanks for your help, my doctor called me in a suppository one so I don't throw it up. I was worried because EVERYWHERE I looked online never said anything about it being safe to take more and because I've never taken more than it's labeled I was worried to sleep because of my breathing, everywhere online showed what an overdose symptoms were and I had some (very sleepy, shallow breathing) I finally had to get off WebMd because I didn't think taking a half more would be an overdose but then I was worried and decided to ask someone lol sorry to bother you but glad to know it is safe. Take care.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions